It take a bit to feel better. I thought I felt better a 2 months post treatment.
It really took about 3. My legs hurt sometimes and just general pains here
and there. Remember your husband has just been through a tough experience. It takes time to get back to your old self. I have noticed my
ears ring. I've heard others say that too.
When did your husband finish treatment? How many weeks ago did he finish treatment?
The Herpes were probably reactivated from the stress on his body from treatment. Herpes often reactivates when the body is stressed or the immune system is compromised.
After I finished treatment the psoriasis I developed about treatment week 42 got worse. Also, I had 2 episodes of edema in the lower extremities, one minor episode at about 3-4 weeks post end of treatment (lasted about a week or so), and a much more severe episode, about week 11 or 12 post end of treatment which lasted about 3 weeks, at least. I had edema/swelling of lower legs, ankles and feet. I had to see the cardiologist and have a bunch of tests. It was not heart related. I am sure it was from the treatment medications that were still in my body. Both episodes cleared up on their own. They just took a while to clear up. No problems since then. I am now 28-29 weeks post end of treatment.
I don't know if your husband's problems are treatment related or not so it is best to have him checked by the doctor. The drugs can cause a lot of problems even after stopping treatment because they are still in the body system. But the problems could be from something else, so best to get them thoroughly checked by his doctor.
Best of luck.
Hi it looks as if it has been 2 months since your husband finished tx. While the first 6 months or so are a recovery time. I think he should get his heart checked. The first six months for me were difficult. The tx is very hard, everyone reacts differently so we all improve at different rates. There are some on here who feel pretty good after end of tx but there there are those that take months to feel better. I think what your husband is experiencing is normal except for the heart rate. I read it takes 6 months for the Riba to leave your body so while I am sure he is sick of it, tell him to drink more water to flush the system.
I had problems with anxiety both during and after tx. It has all but disappeared but it has been a year for me. Hang in there, it will get better. The best is yet to be. :)
thank you all! Also that about the ring in the ears, he has that now the whole day we never related it to the cure!
My ears rang very loudly all through treatment. They are still ringing, LOL, but not as loudly. It is okay. I figure that ringing ears are minor compared to having Hep C.
4 months later...my husband is still UND!!!!!! And the ALAT and ASAT are great, never been so good. Just want to share this happy news - 2 more months and then the treatment has worked, and it really looks like this!!!